# SDR AALA20011124

- Difficulty date: May 19, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK TO OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
